RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 6(450), Pages 119–158 (Mi umn9873)  

Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line

D. V. Prokhorova, V. D. Stepanovab, E. P. Ushakovac

a Computing Centre of the Far Eastern Branch of Russian Academy of Sciences, Khabarovsk
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: A brief survey of results on the characterization of the spaces associated with given classes of function spaces is presented. It is shown that the situation differs in general for ideal and non-ideal spaces. In the second case the notion of associated space splits into two. In the main body of the text a complete description is given of the function spaces associated with weighted Sobolev spaces of the first order on the real line.
Bibliography: 54 titles.

Keywords: function spaces, associated spaces, duality principle, weighted Sobolev spaces, Oinarov–Otelbaev construction, Hardy–Steklov integral operators.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
19-11-00087
The work of the first author was supported by the Russian Science Foundation under grant no. 14-11-00443 and carried out at the Steklov Mathematical Institute of the Russian Academy of Sciences. The work of the second and third authors (Sections 3-5) was supported by the Russian Science Foundation under grant no. 19-11-00087 and also carried out at the Steklov Institute.


DOI: https://doi.org/10.4213/rm9873

Full text: PDF file (781 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:6, 1075–1115

Bibliographic databases:

UDC: 517.51
MSC: Primary 46E35; Secondary 46E30
Received: 28.12.2018
Revised: 30.09.2019

Citation: D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Uspekhi Mat. Nauk, 74:6(450) (2019), 119–158; Russian Math. Surveys, 74:6 (2019), 1075–1115

Citation in format AMSBIB
\Bibitem{ProSteUsh19}
\by D.~V.~Prokhorov, V.~D.~Stepanov, E.~P.~Ushakova
\paper Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 6(450)
\pages 119--158
\mathnet{http://mi.mathnet.ru/umn9873}
\crossref{https://doi.org/10.4213/rm9873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4036771}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74.1075P}
\elib{https://elibrary.ru/item.asp?id=43304128}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 6
\pages 1075--1115
\crossref{https://doi.org/10.1070/RM9873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000518760400003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087341889}


Linking options:
  • http://mi.mathnet.ru/eng/umn9873
  • https://doi.org/10.4213/rm9873
  • http://mi.mathnet.ru/eng/umn/v74/i6/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    References:19
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021